Homotopy theory of Dihedral and quaternionic sets

Jan Spaliński

Abstract

n/a
Author Jan Spaliński (FMIS / DIE)
Jan Spaliński,,
- Department of Integral Equations
Journal seriesTopology, ISSN 0040-9383
Issue year2000
Vol39
No3
Pages0-0
ASJC Classification2608 Geometry and Topology
LanguageEnglish
Score (nominal)30
Score sourcejournalList
Publication indicators GS Citations = 3.0; Scopus SNIP (Source Normalised Impact per Paper) [Not active]: 2000 = 1.92; WoS Impact Factor: 2006 = 0.826 (2) - 2007=0.739 (5)
Citation count*3 (2015-02-09)
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?